# SDR RAIA990502

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: M30204A
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4717 - SMF - DURING STALL TEST, NO STICK PUSHER OR STALL IDENT LIGHTS ILLUMINATE.  MAINTENANCE REPLACED LEFT STICK PUSHER ISOLATION RELAY.  (M)
